# SDR CALA2013110792724

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,437 hours, 11,121 cycles
- Engine: Pwa PW4056
- System (JASC): 4910 · APU Cowling/Containment
- Part: Isolator
- Condition: Deteriorated
- Location: Apu Mount
- Component: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT FWD MOUNT ISOLATOR RUBBER DETERIORATED & CRACKED.  REPLACED THE RT FWD MOUNT ISOLATOR.  REPLACED THE APUC, NEED TO REPLACE THE APU DUE CHRONIC NO START.  REMOVED & INSTALLED APU IAW TOD-49-11-01-401 UP TO TASK-764-102.  DURING APU STARTING, APU SURGES & SHUTDOWN WITH BLEED AIR ON.
